# SDR 2016FA0000088

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: General aviation
- Aircraft: N592PU
- Make and model: Cirrus SR20
- Aircraft serial: 2053
- Aircraft time: 2,636 hours
- Engine: Cont IO360ES
- Engine time: 469 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Misinstalled
- Location: Magento
- Component: Magneto, Cont, S6LSC25
- Component part number: BL5005563
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR MAGNETO INSPECTION IT WAS NOTED THE IMPULSE COUPLING ON MAGNETO WAS NOT FUNCTIONING PROPERLY.  UPON REMOVAL OF IMPULSE COUPLING IT WAS NOTED THAT THE DRIVE KEY WAS NOT INSTALLED IN DRIVE SHAFT PROPERLY AND WAS PROTRUDING AND JAMMING THE PROPER OPERATION OF THE IMPULSE COUPLING.  1 PROPERLY INSTALLED, IMPULSE COUPLING OPERATION WAS NORMAL.  NO DAMAGE WAS NOTED TO IMPULSE COUPLING, 469 HOURS SINCE FACTORY REBUILD.
